@article{IM2_1994_42_2_a3,
author = {P. V. Paramonov},
title = {On~approximation by harmonic polynomials in the $C^1$-norm on compact sets in~$\mathbf R^2$},
journal = {Izvestiya. Mathematics},
pages = {321--331},
year = {1994},
volume = {42},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1994_42_2_a3/}
}
P. V. Paramonov. On approximation by harmonic polynomials in the $C^1$-norm on compact sets in $\mathbf R^2$. Izvestiya. Mathematics, Tome 42 (1994) no. 2, pp. 321-331. http://geodesic.mathdoc.fr/item/IM2_1994_42_2_a3/
[1] Paramonov P. V., “O garmonicheskikh approksimatsiyakh v $C^1$-norme”, Matem. sb., 181:10 (1990), 1341–1365 | MR
[2] Rao N. V., “Approximation by gradients”, J. Approximation Theory, 12 (1974), 52–60 | DOI | MR | Zbl
[3] Weinstock B. M., “Uniform approximation by solutions of elliptic equations”, Proc. Amer. Math. Soc., 41:2 (1973), 513–517 | DOI | MR | Zbl
[4] Shaginyan A. A., “On potential approximation of vector fields”, Lecture Notes in Math., 1275, 1987, 272–279, Complex Analysis Proc. 1985–86, C. A. Berenstein (ed) | MR | Zbl
[5] Mergelyan S. N., “Ravnomernye priblizheniya funktsii kompleksnogo peremennogo”, UMN, 7:2 (1952), 31–122 | MR | Zbl
[6] Vitushkin A. G., “Analiticheskaya emkost mnozhestv v zadachakh teorii priblizhenii”, UMN, 22:6 (1967), 141–199 | MR
[7] Walsh J. L., “The approximation of harmonic functions by harmonic polynomials and by harmonic rational functions”, Bull. Amer. Math. Soc., 35 (1929), 499–544 | DOI | Zbl